Tokyo Journal of Mathematics

The Witten Laplacian on Negatively Curved Simply Connected Manifolds

K. D. ELWORTHY and Steven ROSENBERG

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 16, Number 2 (1993), 513-524.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270128501

Digital Object Identifier
doi:10.3836/tjm/1270128501

Mathematical Reviews number (MathSciNet)
MR1247670

Zentralblatt MATH identifier
0799.53046

Citation

ELWORTHY, K. D.; ROSENBERG, Steven. The Witten Laplacian on Negatively Curved Simply Connected Manifolds. Tokyo J. of Math. 16 (1993), no. 2, 513--524. doi:10.3836/tjm/1270128501. http://projecteuclid.org/euclid.tjm/1270128501.


Export citation